Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Having auto immune thyroiditis and hiatus hernia. Taking thyronorm. Elevated liver enzymes. Suffering from headaches, vomiting and headaches. Cure?

Dear Doctor, i have auo immune thyroiditis and now im in the hypothyroid pahse and have thyronorm 50. i also have hiatus hernia . im 36 years male. since last year i had 2 ultrasound and 1 mrcp of liver in last dec. all fine just tht some calicifation on lower end of liver. i have conntinous pain in my right coastal side and all the time and sometimes it goes away for days. i had weight loss earlier but now i have recovered it. my liver has elevated enzymed. sgot and sgpt at abt 55 and ggt at 110. sometimes maybe once i month i feel guiddy and vomit and have headache and loss of apetite. other days i have very good apetitie. what should i do
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to healthcare magic!
Autoimmune thyroiditis is a self limiting disease usually has a hyperthyroidism followed by hypothyroidism. But it has nothing to do with your symptoms, you should continue the thyroxine.
Your symptoms might be related to hiatus hernia, when hernia is causing local congestion it can cause these symptoms.
You should have a physical examination by your physician and get base line investigations done/repeated like Chest X Ray, Electrocardiogram, Complete Blood Counts, Renal Function Test, Liver Function Test, Fasting and Post-Prandial Blood Sugar, Thyroid Profile, Lipid Profile, Ultrasound Abdomen.
This work up is expected to detect the underlying problem so a definite treatment could be started.
I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor